| Catalog Number |
384021 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that introducer introsyte-n 1.9f 1.9cm was not working properly.The following information was provided by the initial reporter: material no: 384021, batch no: 0336137.It was reported introducer failing to properly break away during picc line insertion.Verbatim: the date of the incident was (b)(6) 2021.We had another event in the nicu with the 1.9fr 26g introducer failing to properly break away during picc line insertion.Any injuries and/or harm? no, provider was able to remove from patient.What is the issue you experienced? during picc line placement, purple tab holder broke off of needle introsyte when attempting to peel introducer away.
Event or Problem Description
It was reported that introducer introsyte-n 1.9f 1.9cm was not working properly.The following information was provided by the initial reporter: material no: 384021.Batch no: 0336137.It was reported introducer failing to properly break away during picc line insertion.Verbatim: the date of the incident was (b)(6) 2021.We had another event in the nicu with the 1.9fr 26g introducer failing to properly break away during picc line insertion.Any injuries and/or harm? no, provider was able to remove from patient.What is the issue you experienced? during picc line placement, purple tab holder broke off of needle introsyte when attempting to peel introducer away.
Additional Manufacturer Narrative
Investigation summary: our quality engineer inspected the sample submitted for evaluation.The reported issue was confirmed upon inspection of the sample.Bd was not able to confirm that bd¿s manufacturing process was the root cause of the failure.It is more likely that the cause of the failure is associated with our supplier¿s process and they have ben notified of the failure.Quality records have been consulted for tracking and trending purposes and this was the first occurrence of this failure mode, which means issues like this are rare.A device history record review showed no non-conformances associated with this issue during the production of this batch.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.